Citation

BibTex format

@article{Liebeck:2003:10.1016/S0021-8693(03)00374-0,
author = {Liebeck, MW and Shalev, A},
doi = {10.1016/S0021-8693(03)00374-0},
journal = {JOURNAL OF ALGEBRA},
pages = {264--285},
title = {Residual properties of the modular group and other free products},
url = {http://dx.doi.org/10.1016/S0021-8693(03)00374-0},
volume = {268},
year = {2003}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1016/S0021-8693(03)00374-0
EP - 285
PY - 2003///
SN - 0021-8693
SP - 264
TI - Residual properties of the modular group and other free products
T2 - JOURNAL OF ALGEBRA
UR - http://dx.doi.org/10.1016/S0021-8693(03)00374-0
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000185406300012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/126
VL - 268
ER -